RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2009, Volume 43, Issue 3, Pages 54–64 (Mi faa2965)  

This article is cited in 2 scientific papers (total in 3 papers)

Perturbation of the Spectrum of a Differential Operator under a Bounded Perturbation of the Potential

R. S. Ismagilova, A. G. Kostyuchenkob

a N. E. Bauman Moscow State Technical University
b M. V. Lomonosov Moscow State University

Abstract: We consider a perturbation of a differential operator by a bounded measurable function. We prove that if a certain mean of this function has a limit, then the sequence of Cesaro means of the perturbation of the spectrum has the same limit.

Keywords: spectrum, perturbation, averaging, Green function

DOI: https://doi.org/10.4213/faa2965

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2009, 43:3, 208–216

Bibliographic databases:

UDC: 517.98
Received: 17.05.2009

Citation: R. S. Ismagilov, A. G. Kostyuchenko, “Perturbation of the Spectrum of a Differential Operator under a Bounded Perturbation of the Potential”, Funktsional. Anal. i Prilozhen., 43:3 (2009), 54–64; Funct. Anal. Appl., 43:3 (2009), 208–216

Citation in format AMSBIB
\Bibitem{IsmKos09}
\by R.~S.~Ismagilov, A.~G.~Kostyuchenko
\paper Perturbation of the Spectrum of a Differential Operator under a Bounded Perturbation of the Potential
\jour Funktsional. Anal. i Prilozhen.
\yr 2009
\vol 43
\issue 3
\pages 54--64
\mathnet{http://mi.mathnet.ru/faa2965}
\crossref{https://doi.org/10.4213/faa2965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2583639}
\zmath{https://zbmath.org/?q=an:1271.47011}
\elib{http://elibrary.ru/item.asp?id=15302736}
\transl
\jour Funct. Anal. Appl.
\yr 2009
\vol 43
\issue 3
\pages 208--216
\crossref{https://doi.org/10.1007/s10688-009-0028-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269897000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71449087827}


Linking options:
  • http://mi.mathnet.ru/eng/faa2965
  • https://doi.org/10.4213/faa2965
  • http://mi.mathnet.ru/eng/faa/v43/i3/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. A. Stepin, “Asymptotic estimates for the kernel of the semigroup generated by a perturbation of the biharmonic operator by a potential”, Sb. Math., 203:6 (2012), 893–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. R. S. Ismagilov, “On spectral perturbation caused by bounded variation of potential”, Sb. Math., 205:1 (2014), 1–6  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:432
    Full text:136
    References:56
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020